You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1971/19/4
On the speed of convergence of the Oppenheim series
Download
PDF
- On the speed of convergence of the Oppenheim series
Article
Original scientific text
Title
On the speed of convergence of the Oppenheim series
Authors
J. Galambos
1
Affiliations
University of Ibadan, Ibadan, Nigeria
Acta Arithmetica
1971/19/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
335-342
Main language of publication
English
Received
1970-06-09
Published
1971
Exact and natural sciences
mathematics